| Model Number |
620-2431411-01 |
| Medical Device Problem Code |
Failure to Deliver Shock/Stimulation (1133)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/04/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that while attempting to treat a 65-year-old male a patient, the device failed to discharge.Complainant indicated that the clinician obtained another device to continue treating the patient.Complainant did not indicate that there was any adverse effect to the patient due to the reported malfunction.
Additional Manufacturer Narrative
Zoll medical corporation evaluated the device, and the customer's report was not replicated or confirmed.The log confirms the device issued low battery notifications and subsequently initiated a controlled shutdown sequence.The battery utilized during the event was not returned for evaluation.By evidence of the log, it does not appear that the enduser attempted to use a backup battery.The device was successfully evaluated, and an internal inspection found no discrepancies.The device was recertified and returned to the customer.No trend is associated with reports of this type.